# SDR IPXA2014022182010

- Difficulty date: February 7, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 48,926 hours, 15,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T316069
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C10 INSPECTION, DISBOND ON THE LT WING OTBD FLAP T/E WEDGE LOWER SKIN AT OTEF STA 159.     REPAIR IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-17, GENERAL REV:58.01.
